# SDR HEEA0015989

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A33020005
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 1,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX MAKING METAL.
